MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; PINNACLE® TPN MANAGEMENT SYSTEM

B. BRAUN MEDICAL INC. PINNACLE®; PINNACLE® TPN MANAGEMENT SYSTEM
Model Number PC1000
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was returned.Device evaluation not yet completed.The investigation is ongoing at this time.A follow up will be submitted when investigation results become available.
 
Event or Problem Description
As reported by user facility: the pump was not pulling up solution at the beginning of compounding.No injuries were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PINNACLE®
Common Device Name
PINNACLE® TPN MANAGEMENT SYSTEM
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carrollton TX 75006 6690
Manufacturer (Section G)
B BRAUN MEDICAL INC
1601 wallace drive
suite 150
carrollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14679602
Report Number2523676-2022-00312
Device Sequence Number20031544
Product Code NEP
UDI-Device Identifier04046964447198
UDI-Public04046964447198
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberPC1000
Device Catalogue NumberPC1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown